MathSciNet Relay Station
MathSciNet bibliographic data
MR1141740 (92k:62087) 62G09
Gelfand, Alan E.; Smith, Adrian F. M. Sampling-based approaches to calculating marginal densities. J. Amer. Statist. Assoc. 85 (1990), no. 410, 398–409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement